# SDR SWIA202055787

- Difficulty date: November 24, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD JACK FITTING - L/H JACK FITTING SUPPORT CORRODED AT BOTTOM FLANGE AS MARKED   (C-CHECK) RO 2/1/2021   EVALUATED AND FOUND L/H JACK FITTING SUPPORT TO BE OUT OF LIMITS. REF CRJ-900 SRM 53-00-101-001-A01. REMOVED AND INSTALLED NEW FWD NOSE JACK FITTING - L/H JACK FITTING SUPPORT, REF DWG CC670-32050 REV NC, CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
